The inverse scattering transforms for certain types of variable coefficient KdV equations

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

17 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)369-372
Journal / PublicationPhysics Letters A
Issue number8
Publication statusPublished - 21 Aug 1989
Externally publishedYes


In this paper we extend the method given by Zakharov and Shabat to a more general case. As a result it becomes possible to construct inverse scattering transforms for the class of variable coefficient KdV equations which are directly integrable. Two special cases are discussed. © 1989.